# SDR CA020725003

- Difficulty date: July 25, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 1,550 hours
- Engine: Wsk ASZ62IRM18
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Pin
- Part number: K60516
- Condition: Fractured
- Location: Nr 9 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PIN FRACTURED IN THE AREA OF THE PIN THE RUNS INSIDE THE LINK ROD BUSHING. THE FRACTURE APPEARS TO HAVE ORIGINATED INSIDE THE CASTING AS A RESULT OF A FLAW IN THE CASTING OR FROM AN INCLUSION OR SOME OTHER INHERENT DISCREPANCY IN THE CASTING.THE EDGES OF THE FRACTURED PIN SHAVED THE BRASS LINK ROD BUSHING ALMOST TO THE LINK ROD PARENT MATERIAL AND CONTAMINATED THE ENTIRE ENGINE WITH BRASS.THE PIN IS BEING FORWARDED TO THE MANUFACTURER FOR FURTHER INVESTIGATION.
